Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Coefficients in quadrature formulas


Author: A. H. Stroud
Journal: Math. Comp. 17 (1963), 289-291
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1963-0159421-2
MathSciNet review: 0159421
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. R. Gantmacher, Matrizenrechnung. II. Spezielle Fragen und Anwendungen, Hochschulbücher für Mathematik, Bd. 37, VEB Deutscher Verlag der Wissenschaften, Berlin, 1959 (German). MR 0107647
    F. R. Gantmacher, Applications of the theory of matrices, Translated by J. L. Brenner, with the assistance of D. W. Bushaw and S. Evanusa, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1959. MR 0107648
    F. R. Gantmacher, The theory of matrices. Vols. 1, 2, Translated by K. A. Hirsch, Chelsea Publishing Co., New York, 1959. MR 0107649
  • [2] Vladimir Ivanovich Krylov, Approximate calculation of integrals, Translated by Arthur H. Stroud, The Macmillan Co., New York-London, 1962, 1962. MR 0144464
  • [3] G. Szego, Orthogonal Polynomials, Amer. Math. Soc. Colloquium Publ., v. 23, 1959.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1963-0159421-2
Article copyright: © Copyright 1963 American Mathematical Society